Skip to Main content Skip to Navigation
Journal articles

Two-player stochastic games I: A reduction

Abstract : This paper is the first step in the proof of existence of equilibrium payoffs for two-player stochastic games with finite state and action sets. It reduces the existence problem to the class of so-called positive absorbing recursive games. The existence problem for this class is solved in a subsequent paper.
Keywords : stochastic games
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Thursday, May 6, 2010 - 3:44:04 PM
Last modification on : Tuesday, June 28, 2022 - 10:04:35 AM

Links full text




Nicolas Vieille. Two-player stochastic games I: A reduction. Israel Journal of Mathematics, Hebrew University Magnes Press, 2000, Vol.119,n°1, pp.55-91. ⟨10.1007/BF02810663⟩. ⟨hal-00481401⟩



Record views